# SDR AALA201602299007

- Difficulty date: February 28, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 10,810 hours, 4,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FORWARD CARGO FLOOR PANEL 131AF DELAMINATED.  REPLACED FLOOR PANEL 131AF IAW AMM 53-22-14.
